# SDR IPXA2M71120

- Difficulty date: January 5, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 68,855 hours, 10,311 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB395410
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, SPLICE STRAP CRACKED IN LT WING L/E INBD END OF PANEL 526FB AT STA 906.  REMOVED FABRICATED AND INSTALLED REPLACEMENT STRAP (DOUBLER) IN LT WING L/E INTERIOR AT STA 906 IAW DWG ARB3954, SRM 51-31-01, 51-33-01 , 51-21-01.
